# SDR DXTA2014111605928

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 6,988 hours, 4,647 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99145121
- Part serial: 203244
- Condition: Failed
- Location: Rt Nacelle
- Part time: 2,061 hours, 1,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN ENGINE FIRE DETECTOR FAIL ON RT CAS.  R & R RT ENG OUTER FIRE LOOP.  PERFORMED OPERATIONS CHECK, OPERATIONS CHECKED GOOD AT THIS TIME IAW MM 26-10-01.
